Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Sonogram showed enlarged ovary. Is there any correlation between pos and ovarian cancer?

User rating for this question
Very Good
Answered by

OBGYN, Gynecologic Oncology
Practicing since : 1984
Answered : 99 Questions
Question
Last summer I had two positive XXXXXXX tests, one speckled and one homogenous, both fairly low ( I think around 1:160). Yesterday, a sonogram revealed that one of my ovaries is slightly enlarged and heterogenous. Is there a correlation between pos XXXXXXX and ovarian cancer, and should I get the ca-125 for more data?
Posted Wed, 22 May 2013 in Cervical and Ovarian Cancer
 
 
Answered by Dr. Manjunath L Ramarajapalli 7 hours later
Hello,

There is no correlation between pos XXXXXXX and ovarian cancer.

Slightly enlarged ovary may not be pathological as you are aged 43 years only (reproductive age group).
However it is good idea to get ca-125 test done.

Good luck
Above answer was peer-reviewed by
 
Follow-up: Sonogram showed enlarged ovary. Is there any correlation between pos and ovarian cancer? 15 minutes later
Thank you.
 
 
Answered by Dr. Manjunath L Ramarajapalli 2 hours later
Welcome
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor